# SDR SWAA2023110707405

- Difficulty date: October 4, 2023
- Submitted: November 7, 2023
- Operation: Air carrier
- Aircraft: N451WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32495
- Aircraft time: 64,297 hours, 38,163 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON T-ANGLE COMMON TO STR 25L BS 356 TO BS 360 CORRECTION TO FAULT NAME LOCATION IS T-ANGLE COMMON TO STR 28L BS 356 TO BS 360<[01] CORRECTION TO FAULT NAME LOCATION IS T-ANGLE COMMON TO STR 25L BS 356 TO BS 360;[02] CORRECTION TO FAULT NAME LOCATION IS T-ANGLE COMMON TO STR 27L BS 356 TO BS 360;[03] VOID CORRECTIVE ACTION 1 AND 2 CORRECTION TO FAULT NAME LOCATION IS T-ANGLE COMMON TO STR 28L BS 356 TO BS 360;[04] REMOVED AND REPLACED ANGLE COMMON TO STR 28L BS 356 TO BS 360 IAW SRM 51-40-02 AND DWG # 140A9101;[05] VERIFIED ALL STEPS COMPLETED; MEASUREMENTS TABLE OK; CARD COMPLETE.
